Jump to content
CrazyBoards.org

Ethansmom

Member
  • Content Count

    257
  • Joined

  • Last visited

About Ethansmom

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

486 profile views
  1. The increased appetite is getting better when I don’t focus on it so much. I’ve been feeling really anxious the past day or two. I have an interview for a new job coming up and I don’t think it’s a good idea to switch careers at this point. Especially since I am not fully recovered from anxiety.
  2. Ok so turns out gabapentin is my miracle drug as well! I’ve been really stable on it (less klonopin use, more even keeled , less anxious.... UNTIL today. I’ve been contemplating a career change and will take an enormous pay cut if I decide to do that. So I I’ve been applying for different jobs today and I thing it would be too many changes for me right now. my second issue is an increase in appetite since starting gabapentin. I just started a few days ago. It’s like I’m still hungry after I eat. I don’t want to gain more weight and be unhealthy so I really need to watch it. Did you have an issue with increased appetite ?
  3. Yeah I noticed I’m less sleepy and sedated today. Fingers crossed it works. Does it help you with anxiety or mood? Sorry if you already answered this question previously
  4. I’m now taking 300 mg of gabapentin. That makes 5 meds. It sucks that I need so many . Maybe I can take away the buspar? I don’t think it’s effective so why take it? I feel so drugged on gaba and want to sleep. I’m calm but totally out of it. Is this normal and will it go away?
  5. So I spoke to my psych doctor yesterday and told her that i did not like reading about the amytriptyline side effects (with the heart)-- I had a year of heart flutters and cannot take anything that would trigger it. It was giving me anxiety just thinking about taking amytriptyline, so she said i could try Gabapentin 100MG 3 x a day, so 300 total. Is that a reasonable amount for anxiety. Today it's making feel woozy, yet happy and relaxed. Does this wear off. I also didn't sleep well, so i could just be tired on top of that.
  6. That's very reassuring. Thanks for chiming in. I have to pick it up today at the pharmacy. I'm just so sick of feeling tired, depressed and anxious. Some days i'm okay and other days i'm not. I'll try it out and open that my heart doesn't malfunction
  7. The psych doctor and I are thinking buspar isn’t helping much, so she wants to add amytryptyline 10mg at night to my Effexor, and wean off the buspar to see if I have any improvement. This drug seems so scary to me (since it’s an old one). I don’t want to develop heart problems. The next step is gabapentin, although she wants to try something like amyteyptyline since I haven’t tried it yet. Thoughts? I’m so nervous about taking it. The heart relates size effect freaks me out and I’m scared it’s going to increase my anxiety! Please reply with your thoughts and suggestions. It seems my doctor is open to suggestions and really wants to work with me to find the right med. why does it have to be a combination of meds? I guess I’m just ranting now.... I feel hopeless and feel like nothing is going to help. My goal is to feel better. I want to be more positive, happy, have less anxiety, and less tired!
  8. Ok, thanks to both of you for replying. The doctor has said to wean down on buspar (not really helping), and to add a small dose of Elavil at night. We are going to try that combo. She said it is sedating so it could help replace seroquel and help with my anxiety at higher doses. Is it safe though??? I have no heart problems, but i read about it causing possible heart issues!
  9. Interesting, it’s prescribed in Europe for anxiety. I just don’t want to take klonopin and lyrica if they are both addicting. I’m going to have an open and honest conversation with my psychiatrist on Monday. I think she can add something or take away the buspar
  10. Has anyone experienced tremendous relief with Lyrica or gabapentin? I’m stable on my benzo Effexor and buspar. I still have anxiety and have a hard time relaxing. Which one is better. Will lyrica really make me fat? I see weight gain as a huge problem .
  11. She did ask me to provide an update on how I’m feeling earlier next week. I do feel less anxious without taking deplin yesterday
  12. Thanks for commenting. I’m hoping she’s not giving up. I think your right- she’s not trying to change up to much right now
  13. Right. I've tried a few SSRI's, SNRI's, Buspar, etc. Klonopin helps, but it doesn't help as much as si'd like it to. I've been reading a lot about Lyrica. I mentioned that before. She listened and said maybe that might help, and then prescribed something else. I guess it's addicting, so that's probably why she's holding off. I take seroquel for sleep as well- that knocks me out which is a good thing. I also have CBD oil that i'm trying. They do help a bit, but the doctor said not much research has been done on CBD, but gave me her blessing to try it. The buspar 45MG was helping a bit, but giving me terrible hot flashes. As i mentioned, I'm taking 30MG of buspar which has reduced my sweating already (That was my main issue). I want to get a second opinion from another psy, but what if i don't like him or her, and she takes away Klonopin (the one med that actually helps). Would they do that? i don't want to doctor shop (it's anxiety provoking), but I don't want to feel like this. I'm flying out on vacation in two weeks so I'd hate to start anything new while on vacation. I guess i'll just up my klonopin if needed. The doctor said i could do that. I just don't want to increase it if i don't have to. Mental illness sucks. So the doctor's secretary called me back and told me to just stop the Deplin and to check in the week to see how i'm doing? What kind of plan is that? I can't be the only one having issues with finding the right medication, right guys? I feel like she's giving up on me. Time for a new doctor?
  14. I left another message for my psychiatrist. I am not okay with waiting 1-4 months to feel better from a supplement I don’t need! I felt like I was going to jump out of my skin all day. Not acceptable. I’m actually mad that she’s not prescribing the right medicine, or listening to my requests. Why is this taking 3 years to figure out? So now I’m self medicating with pot ( small edible), just so I can feel calm. I don’t want that either. I want her to prescribe lyrica, which is approved for anxiety in Europe... Do you think it was rude of me to call back again and to tell her I was not okay with a supplement. She always asks me if we I’m agreemenr on our meds and I always so ok, even thought I’m not. If she doesn’t prescribe something else tomorrow then I am going to get a second opinion from a new psychiatrist! I’m terrified of starting over with a new one- I’m always afraid they are going to shame me and tell be they don’t believe in benzos.
  15. Right. I've tried a few SSRI's, SNRI's, Buspar, etc. Klonopin helps, but it doesn't help as much as i'd like it to. I've been reading a lot about Lyrica. I mentioned that before. She listened and said maybe that might help, and then prescribed something else. I guess it's addicting, so that's probably why she's holding off. I take seroquel for sleep as well- that knocks me out which is a good thing. I also have CBD oil that i'm trying. They do help a bit, but the doctor said not much research has been done on CBD, but gave me her blessing to try it. The buspar 45MG was helping a bit, but giving me terrible hot flashes. As i mentioned, I'm taking 30MG of buspar which has reduced my sweating already (That was my main issue). I want to get a second opinion from another psy, but what if i don't like him or her, and she takes away Klonopin (the one med that actually helps). Would they do that? i don't want to doctor shop (it's anxiety provoking), but I don't want to feel like this. I'm flying out on vacation in two weeks so I'd hate to start anything new while on vacation. I guess i'll just up my klonopin if needed. The doctor said i could do that. I just don't want to increase it if i don't have to. Mental illness sucks.
×
×
  • Create New...